# SDR ABXA050154

- Difficulty date: June 14, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,691 hours, 27,568 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DISCOVERED ALONG LONGERON 24 RIGHT, BEHIND THE INBOARD SPLICE FITTING AT STA 980 IN THE RIGHT WHEEL WELL.  REMOVED CORROSION FROM THE LONGERON AND FITTING BY BLENDING.  ALL REWORKED AREAS ARE WITHIN SRM LIMITS.
